| Model Number |
R SERIES |
| Medical Device Problem Codes |
Failure to Charge (1085); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was duplicated and attributed to a detached connector on the pace/defib engine board.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to charge and displayed a "defib fault 72" message.Complainant indicated that there was no patient involvement in the reported malfunction.